# SDR RAIA00605039

- Difficulty date: May 18, 2006
- Submitted: May 21, 2006
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 18,744 hours, 16,878 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT - 5553 - STL- COCKPIT AND CABIN FILLED WITH SMOKE WHEN PACK NR 1 WAS TURNED OFF DURING PUSH-BACK.  MAINTENANCE DEFERRED APU BLEED SYSTEM.
